# SDR DXTA2023071090680

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 5,655 hours, 3,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE ON THE GROUND AND THE MAIN CABIN DOOR HANDLE IS IN THE CLOSED AND LOCKED POSITION, THE AMBER CHECK DOORS CAS MESSAGE IS ILLUMINATED. AN AMBER CHECK HANDLE PUSH TO OVERRIDE ON THE DOOR LIFT CONTROL PANEL IS ALSO ILLUMINATED. //SIGNOFF// ACCOMPLISHED MAIN ENTRY DOOR RESET PROCEDURES WITH NO DISCREPANCIES. ACCOMPLISHED OPERATIONAL CHECK MULTIPLE TIMES WITH NO DISCREPANCIES. PER MCC, ACCOMPLISHED CABIN DOO LATCH\LOCK SYSTEM RIGGING AND FOUND NO DEREPANCIES. WORK ACCOMPLISHED IN REFERENCE TO CESSNA CITATION 680A AMM 52-10-04.
